Asymptotic probability for the bootstrapped means deviations from the sample mean

T.C. Hu, M.O. Cabrera, Andrei Volodin

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    In this paper, the asymptotic probability for the bootstrapped means deviations from the sample mean is obtained, without imposing any assumptions on joint distribution of the original sequence of random variables from which the bootstrap sample is withdrawn. A non-restrictive assumption of stochastic domination by a random variable is imposed on marginal distributions of this sequence. (c) 2005 Elsevier B.V. All rights reserved.
    Original languageEnglish
    Pages (from-to)178-186
    JournalStatistics & Probability Letters
    Volume74
    Issue number2
    DOIs
    Publication statusPublished - 2005

    Fingerprint

    Dive into the research topics of 'Asymptotic probability for the bootstrapped means deviations from the sample mean'. Together they form a unique fingerprint.

    Cite this